# SDR AALA202204193167

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 55,060 hours, 34,987 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT 2R DOOR SLIDE ARMED LIGHT BEGAN FLASHING INTERMITTENT FLASHING CONTINUED FOR FLIGHT DURATION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
